# SDR USAA960551

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 266/304
- Part time: 67,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND SKIN CORROSION UNDER NR 1 ADF ANTENNA, NR 2 ADF ANTENNA AT  FS 266 AND FS 304 BETWEEN LONGERON L2 AND 1.  REPAIR SECTION OF SKIN PER EA 33228.  (M)
